Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nonlinear integral equations of the Hammerstein type


Author: C. L. Dolph
Journal: Trans. Amer. Math. Soc. 66 (1949), 289-307
MSC: Primary 45.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032923-4
MathSciNet review: 0032923
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Hammerstein, Nichtlinear Integralgleichungen nebst Anwendungen, Acta Math. vol. 54 (1930) pp. 117-176. MR 1555304
  • [2] R. Iglisch, Existence und Eindeutigkeit Sätze bei nichtlinear Integralgleichungen, Math. Ann. vol. 108 (1933) p. 161. MR 1512842
  • [3] -, Zur Theorie der Schwingungen, Monatshefte für Mathematik vol. 42 (1935) p.7. MR 1550411
  • [4] M. Golomb, Zur Theorie der nichtlinear Integralgelichungen, Integralgleichungsysteme und allgemeinen Functionalgleichungen, Math. Zeit. vol. 39 (1935) pp. 45-75. MR 1545488
  • [5] Jean LeRay and Jules Schauder, Topologie et equations fonctionelles, Ann. École Norm. vol. 51 (1934) pp. 45-68. MR 1509338
  • [6] L. Lusternik and L. Schnirelmann, Methodes topologiques dans les problemes variationnels, Actualités Scientifiques et Industrielles, vol. 188, 1934.
  • [7] F. Smithies, Completely continuous operators in Hilbert space, Bull. Amer. Math. Soc. vol. 44 (1938) p. 835. MR 1563886
  • [8] T. H. Hildebrandt and L. M. Graves, Implicit functions and their differentials in general analysis, Trans. Amer. Math. Soc. vol. 29 (1927) pp. 127-153. MR 1501380
  • [9] Belva v. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Ergebnisse der Mathematik, Ann Arbor, Edwards Brothers, 1947.
  • [10] C. L. Dolph, Non-linear equations of the Hammerstein type, Proc. Nat. Acad. Sci. U.S.A. vol. 31 (1945) pp. 60-65. MR 0011390 (6:158g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032923-4
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society